| Model Number |
6225 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, there was difficulty deflating the balloon catheter.The catheter was not used.A different catheter was used to complete the procedure.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the balloon catheter was returned and analyzed.Analysis indicated that the mechanical operation of the balloon catheter was occluded.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.